# SDR ASAA0752105

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,075 hours, 1,464 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL390 CTR TANK QUANTITY & TOTAL FUEL QUANTITY DISPLAYS BLANKED.  FMC AMBER P RST LIGHT ILLUMINATED.  FMC SCRATCH PAD NOTE "VERIFY GW & FUEL QTY" ILLUMINATED.  DISPLAY RETURNED TO NORMAL AFTER ABOUT 60 MINUTES.  FQIS FFR SHOWS 2 FLTS WITH CENTER QTY BLANK.  ONE OR MORE TANK UNITS OPEN FAULT.  CENTER TANK INDICATOR CURRENTLY GOOD.  CURRENT STATUS AND GROUND TEST GOOD.
